# SDR IPXA2020092560617

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Part number: A5796001020000
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 LT WING INBOARD FLAP UPPER SURFACE INBOARD CHAFE STRIP HAS DEEP GROOVE, AS MARKED.  REMOVED & REPLACED RUB STRIP, IAW SRM 51-40-21.
